[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] One bad dr visit!!(I.E. thyroid problems)



 While this is the hot topic on the list,I would like
to ask advice regarding my own case of thyroid probs.I
was dx'd hypothyroid 3 yrs ago,and have been taking
synthroid(daily) since that time.However, due to my
wonderful (un)ability to remember to take that
medication,somehow 1- 1.5 months passed without my
taking it at all.After remembering (and fearing the
wrath of my new endocrinologist),I started back up-and
the problems began. I had figured-since I was
hypothyroid,and probably getting screwed up from
missing my meds for so long,(I felt relatively good
still,but I figured not for long)I'd soon get back on
track.Didn't work that way, it has made me tired.I
will sleep 3-4 more hours a day,and still have zero
energy.(since I started retaking it, a week)My TDD has
dropped 8 units,because I don't have much of an
appetite,consequently,in a week I have lost a couple
pounds.Blood sugars are unbeleivably stable.Is it
possible to become allergic to Synthroid?At this
point,I'm sure you're all wondering why on earth I
don't call my endo-in spite of the royal chewing out I
would recieve.The reason is,I just stopped seeing
one(won't get into that subject),I have another appt
on the 26th.Now I am thinking it would just be better
to go off of synthoid till then,(and let them figure
out what is wrong,because I can't take much more of
this.Thoughts?I am thinking the former dosage may be
too much,(thus I may be getting hyper)in which case,I
really don't know what I'm doing.
                 Heidi

--- David Rundo <email @ redacted> wrote:
> heather:
> as far as the synthroid, none that I am aware of,
> the only + sideaffect 
> is that you get more energy - when my thyroid is bad
> I feel sleepy all 
> the time, usually need more insulin. my dose has
> been seadliy 
> increasing, but I guess that's ok. it is better to
> have an underactive 
> one than an over active one. you will most likely
> need another bllood 
> test in 2-3 months to have your thyroid checked 
> again, they may 
> increase your dose if necessary I go in for my
> yearly blood work - the 
> one that measures control - can't recall what it is
> called, but since I 
> have been on the pump since July, he wanted me to
> wait 6 monts,  besides 
> I only have this test once a year
> 
> David Rundo
> 
> Heather Nicholson wrote:
> 
> > Alright everyone, 
> >  What a week first of this is final week for me
> here
> > in college. I made a routine dr appt with my
> primary
> > care dr. to get a refferl to another Endo, I
> changed
> > insurance and had to change endo, naturally!! Well
> > anyway went in with some minor thyroid probles, He
> put
> > me on synthorid. Any side effects??? Second of all
> I
> > was haveing pain in my lower back, he thinks is a
> > bladder infection, then he listens to my heart and
> He
> > found a murmmer! ( it keeps getting better) He
> looks
> > as my eye, and ask what is wrong with it, I
> relplied
> > Nothing! Well he says it is lagging and it just
> > happens to be the one my eye doctor found a
> hemorage
> > in a few mo. ago.  Then he looks at my feet and
> sees a
> > ulcer that is has been there for a few mo, then he
> > says  we have to keep a watch on my blood pressre
> too!
> > What kind of rountine dr visit was this? I didn't
> even
> > take my mom with me, because I told it was just
> for
> > paperwork! But I am glad her looked me over. So
> > Thursday they have me scheduled for and EKG, and
> > Friday for a Opthomology appt. So I tell you what!
> > Sorry I just needed to vent a little! I am a
> little
> > worried aboout all these things! I still have a
> final
> > to go this week too! If anyone has some advice on
> any
> > of these medical problems, let me know I would
> > apperciate your advice!! Thanks for listening!!!
> > -Heather
> > 
> > 
> > =====
> > - Just remember ....
> >    "It is not how far you walk, but it is how deep
> the 
> >              foot prints you left behind!"
> > 
> > __________________________________________________
> > Do You Yahoo!?
> > Check out Yahoo! Shopping and Yahoo! Auctions for
> all of
> > your unique holiday gifts! Buy at
> http://shopping.yahoo.com
> > or bid at http://auctions.yahoo.com
> >
>
----------------------------------------------------------
> > for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> > send a DONATION
> http://www.Insulin-Pumpers.org/donate.shtml
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


__________________________________________________
Do You Yahoo!?
Check out Yahoo! Shopping and Yahoo! Auctions for all of
your unique holiday gifts! Buy at http://shopping.yahoo.com
or bid at http://auctions.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml